Alert archive / Indiana / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 49, NWS Northern Indiana

June 5, 2005Starke County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 5, 2005, 9:41 PM EST for Starke County, Indiana. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2005, 9:41 PM EST (02:41 UTC)
Expired
Jun 5, 2005, 10:45 PM EST
In force
64 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

County Starke County, IN

The radar

The Northern Indiana radar (KIWX), 97 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.7 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2005-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1075 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2005-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1075 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
2056 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 060241
SVRIWX
INC149-060345-
/O.NEW.KIWX.SV.W.0049.050606T0241Z-050606T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
941 PM EST SUN JUN 5 2005

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  STARKE COUNTY IN INDIANA

* UNTIL 1045 PM EST

* AT 935 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  SEVERE STORM WAS LOCATED 9 MILES SOUTHWEST OF NORTH JUDSON...OR
  ABOUT 14 MILES EAST OF DE MOTTE...AND MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  NORTH JUDSON...
  KNOX...
  HAMLET...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4118 8709 4106 8702 4123 8649 4147 8653

$$
1 follow-up statement
000 
WWUS53 KIWX 060305
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1002 PM EST SUN JUN 5 2005

INC149-060345-
/O.CON.KIWX.SV.W.0049.000000T0000Z-050606T0345Z/
STARKE IN-
1002 PM EST SUN JUN 5 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1045 PM EST FOR...

  STARKE COUNTY IN INDIANA

AT 1000 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR AND LAW 
ENFORCEMENT CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF 
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS SEVERE STORM WAS LOCATED 5 MILES SOUTHWEST OF KNOX...MOVING 
NORTHEAST AT 30 MPH.

LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...NORTH 
JUDSON...WINONA...BASS LAKE AND HAMLET.

AT 950 PM EST...LAW ENFORCEMENT OFFICIALS REPORTED TREES DOWN NEAR 
SAN PIERRE. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY 
AWAY FROM WINDOWS

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4124 8694 4115 8694 4123 8649 4147 8653

$$

FISHER

&

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 8:15 PM EST, 1 hour 26 minutes earlier.

Area forecast discussion, Jun 5, 8:15 PM EST, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
815 PM EST SUN JUN 5 2005

.UPDATE...
ZONES/GRIDS BEING UPDATED AT THIS TIME TO CLEAR OUT ALL WATCHES AND
CUT POPS TO CHC REST OF THE NIGHT. LINE OF STRONG TO SEVERE STORMS
HAS EXITED THE FORECAST AREA. SKIES RAPIDLY CLEARING BEHIND THE
LINE WITH THE CLEAR SKIES EXPECTED TO CONTINUE THROUGH THE NIGHT.
RUC MODELS HINTS AT POTENTIAL FOR SOMETHING TO REDEVELOP IN NEXT FEW
HOURS BUT NO INDICATIONS OF THIS ON RADAR/SAT. SINCE MAIN BOUNDARY
IS STILL TO THE WEST...WILL HOLD ONTO CHC POPS REST OF THE NIGHT.
SOME CONCERN SOME AREAS OF FOG COULD DEVELOP AFTER MIDNIGHT...BUT
THINK WINDS WILL REMAIN HIGH ENOUGH TO PRECLUDE ANY SIGNIFICANT
DEVELOPMENT.

&&

.AVIATION....
MCS ABOUT OUT OF FWA TERMINAL...LEFT LINGERING SHOWERS UNTIL 02Z
THERE. SURFACE COLD POOL APPEARS TOO SHALLOW TO SUPPORT CONVECTIVE
REDEVELOPMENT AS LOW LEVEL SW FLOW INCREASES...SO HAVE REMOVED
THUNDER FROM TAFS FOR THE REST OF THE NIGHT. COLD POOL SHOULD MIX
OUT LATER TONIGHT...SO BROUGHT WINDS AROUND TO THE SW-W OVERNIGHT
THEN INCREASING MONDAY WITH DAYTIME HEATING.

&&

.SHORT TERM...
INITIAL CONCERNS RELEGATED TO PENDING SVR OUTBREAK. ATTM ATMOSPHERE
PRIMED FOR DVLPMNT AS NOTED W/ENHANCING CU FIELD FM CNTRL MI SW INTO
EC IL W/VERY RECENT INITIATION NOTED WITHIN CONFLUENCE ZONE IN SAME
AREA WHERE MSTR FLUX MAXIMIZED WITHIN MAX INSTABILITY AHD OF WELL
DEFINED MCV TRANSLATING OUT OF CNTRL IL. EWD PROPAGATION OF MAIN SW
TROF OVR MN AND ARRIVAL OF STG MID LVL SPEED MAX ALG TAIL END OF UPR
TROF DICTATES A PRIMARY DAMAGING WIND THREAT ALTHOUGH PRESENCE OF
HIGH SFC THETA-E AIRMASS AND MODEST MID LVL DRYNESS W/WET BULB 0
HGTS AOB 12KFT FAVORABLE FOR LARGE HAIL. NOT TOO KEEN ON TOR THREAT
HWVR GIVEN ABSENCE OF SIG SFC BNDRY NOR ANY SUBSTANTIAL BACKING TO
LL FLW AHD OF IL MCV BUT LK BREEZE BNDRY ACRS SW MI WILL HAVE TO BE
WATCHED W/DISCRETE SUPERCELL WINDOW EARLY.

&&

.LONG TERM...
MONDAY NIGHT THROUGH SUNDAY...OVERALL...A WARM AND HUMID WEATHER
PATTERN WITH A CHANCE FOR STORMS MAINLY WEDNESDAY THROUGH SATURDAY.
LONGWAVE TROF WILL BECOME REESTABLISHED OVER THE WESTERN CONUS BY
LATE IN THE WEEK. CONCERN THAT COOL FRONT MAY BACKDOOR WEDNESDAY AND
THURSDAY...BUT FOR THIS PACKAGE WILL KEEP THE ENTIRE FORECAST AREA
IN THE WARM SECTOR AS GFS/NAM BRINGS THE FRONT DOWN TO ABOUT THE
EDGE OF THE AREA BEFORE BECOMING A WARM FRONT AND LIFTING NORTH.
ALSO...GULF MOISTURE WILL REMAIN OVER THE AREA AS A SERIES OF SHORT
WAVES EJECT EAST AND NORTHEAST OUT OF THE MAIN TROF. TIMING OF THESE
INDIVIDUAL SYSTEMS LATE IN THE WEEK STILL TOO UNCERTAIN TO TRY TO
PIN DOWN AT THIS POINT...SO HAVE LEFT THE CHANCE OF STORMS IN THE
GRIDS/ZFP FOR EACH DAY LATE THIS WEEK.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
.IN...NONE
.MI...NONE
.OH...NONE
.LK MI...NONE

&&

HOLSTEN/SKIP/FISHER
Hazardous weather outlook, Jun 5, 10:00 AM EST, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1000 AM EST SUN JUN 5 2005

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-061010-
ADAMS IN-ALLEN OH-ALLEN IN-BERRIEN MI-BLACKFORD IN-BRANCH MI-CASS MI-
CASS IN-DE KALB IN-DEFIANCE OH-ELKHART IN-FULTON OH-FULTON IN-
GRANT IN-HENRY OH-HILLSDALE MI-HUNTINGTON IN-JAY IN-KOSCIUSKO IN-
LA PORTE IN-LAGRANGE IN-MARSHALL IN-MIAMI IN-NOBLE IN-PAULDING OH-
PULASKI IN-PUTNAM OH-ST. JOSEPH MI-ST. JOSEPH IN-STARKE IN-
STEUBEN IN-VAN WERT OH-WABASH IN-WELLS IN-WHITE IN-WHITLEY IN-
WILLIAMS OH-
INCLUDING THE CITIES OF...ANGOLA...ARCHBOLD...AUBURN...
BENTON HARBOR...BENTON HEIGHTS...BERNE...BLUFFTON...BREMEN...BRYAN...
BUCHANAN...BUTLER...COLDWATER...COLUMBIA CITY...DECATUR...DEFIANCE...
DELPHOS...DOWAGIAC...DUNKIRK...DUNLAP...ELKHART...FAIR PLAIN...
FAIRMOUNT...FORT SHAWNEE...FORT WAYNE...GARRETT...GAS CITY...
GEORGETOWN...GOSHEN...GRANGER...GRISSOM AFB...GULIVOIRE PARK...
HARTFORD CITY...HICKSVILLE...HILLSDALE...HUNTINGTON...KENDALLVILLE...
KNOX...LA PORTE...LAGRANGE...LIGONIER...LIMA...LOGANSPORT...MARION...
MICHIGAN CITY...MISHAWAKA...MONTICELLO...MONTPELIER...NAPOLEON...
NAPPANEE...NEW HAVEN...NILES...NORTH MANCHESTER...OSSIAN...OTTAWA...
PERU...PLYMOUTH...PORTLAND...ROCHESTER...SIMONTON LAKE...
SOUTH BEND...ST. JOSEPH...STURGIS...SWANTON...SYRACUSE...
THREE RIVERS...TRAIL CREEK...TRI-LAKES...UPLAND...VAN WERT...
WABASH...WARSAW...WAUSEON...WESTVILLE...WINAMAC AND WINONA LAKE
1000 AM EST SUN JUN 5 2005

...AN OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED LATE THIS
AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN INDIANA...NORTHWEST
OHIO AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LINE OF SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP LATER THIS
AFTERNOON IN ADVANCE OF A STRONG UPPER LEVEL DISTURBANCE AND SURFACE
COLD FRONT MOVING OUT OF THE CENTRAL PLAINS...WITH A MODERATE RISK
FOR DAMAGING WINDS GUSTS UP TO 70 MPH AND LARGE HAIL TO THE SIZE OF
GOLFBALLS.

THUNDERSTORMS SHOULD INITIATE BY MID AFTERNOON FROM SOUTHWEST
MICHIGAN INTO EASTERN ILLINOIS AND THEN RAPIDLY INTENSIFY INTO A
FAST MOVING SQUALL LINE BY LATE AFTERNOON ACROSS NORTHERN INDIANA
AND SOUTHWEST MICHIGAN...SPREADING INTO NORTHWEST OHIO THIS EVENING.

OTHERWISE...HIGH TEMPERATURES THIS AFTERNOON WILL PEAK INTO THE
LOWER 90S AND WITH HIGH HUMIDITIES IN PLACE...WILL COMBINE TO ALLOW
HEAT INDICES TO CLIMB INTO THE MIDDLE TO UPPER 90S.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CHANCE OF THUNDERSTORMS EXISTS WEDNESDAY THROUGH SATURDAY...BUT IT
REMAINS TOO EARLY TO DETERMINE IF THESE STORMS WILL POSE A DISCRETE
SEVERE WEATHER RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON AND
EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-061010-
456 AM EST SUN JUN 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A LINE OF SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP LATER THIS
AFTERNOON IN ADVANCE OF A STRONG UPPER LEVEL DISTURBANCE AND SURFACE
COLD FRONT MOVING OUT OF THE CENTRAL PLAINS...WITH A MODERATE RISK
FOR DAMAGING WINDS GUSTS UP TO 70 MPH AND LARGE HAIL TO THE SIZE OF
GOLFBALLS.

THUNDERSTORMS SHOULD INITIATE BY MID AFTERNOON FROM SOUTHWEST
MICHIGAN INTO EASTERN ILLINOIS AND THEN RAPIDLY INTENSIFY INTO A
FAST MOVING SQUALL LINE BY LATE AFTERNOON ACROSS NORTHERN INDIANA
AND SOUTHWEST MICHIGAN...SPREADING INTO NORTHWEST OHIO THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CHANCE OF THUNDERSTORMS EXISTS WEDNESDAY THROUGH SATURDAY...BUT IT
REMAINS TOO EARLY TO DETERMINE IF THESE STORMS WILL POSE A DISCRETE
SEVERE WEATHER RISK.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

HOLSTEN

In the hours before

Local storm report, Jun 5, 7:08 PM EST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
708 PM EST SUN JUN 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     7 SE WAUSEON            41.48N 84.05W
06/05/2005                   FULTON             OH   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN

&&

MBOGUTH
Local storm report, Jun 5, 7:10 PM EST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
710 PM EST SUN JUN 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     WATERVLIET              42.19N 86.26W
06/05/2005                   BERRIEN            MI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN

&&

MBOGUTH
Local storm report, Jun 5, 7:26 PM EST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
726 PM EST SUN JUN 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     TSTM WND DMG     MONTPELIER              40.55N 85.28W
06/05/2005                   BLACKFORD          IN   LAW ENFORCEMENT

            TREE DOWN IN MONTPELIER AND 6N HARTFORD CITY.

&&

MBOGUTH
Local storm report, Jun 5, 7:47 PM EST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
747 PM EST SUN JUN 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     LAFAYETTE               40.76N 83.95W
06/05/2005                   ALLEN              OH   LAW ENFORCEMENT

            TREE DOWN

&&

MBOGUTH
Special weather statement, Jun 5, 7:59 PM EST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
759 PM EST SUN JUN 5 2005

INZ007>009-017-018-025>027-032>034-OHZ001-002-004-005-015-016-024-
025-060114-
ADAMS-ALLENIN-ALLENOH-BLACKFORD-DEFIANCE-DEKALB-FULTONOH-GRANT-
HENRY-HUNTINGTON-JAY-NOBLE-PAULDING-PUTNAM-STEUBEN-VAN WERT-WELLS-
WHITLEY-WILLIAMS-
759 PM EST (859 PM EDT) SUN JUN 5 2005

...SEVERE THUNDERSTORM WATCH NUMBER 406 HAS BEEN CANCELLED FOR
NORTHEASTERN INDIANA AND NORTHWESTERN OHIO...
.
THE FOLLOWING COUNTIES ARE NO LONGER UNDER THE SEVERE THUNDERSTORM
WATCH...ADAMS..ALLEN...DEKALB...GRANT...HUNTINGTON...HENRY...
JAY...BLACKFORD...NOBLE...WELLS AND WHITLEY IN INDIANA AND ALLEN...
DEFIANCE...VAN WERT...WILLIAMS...PUTNAM...PAULDING...FULTON AND HENRY
COUNTIES IN OHIO.

A CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THE REST OF THE
NIGHT...BUT NO SEVERE WEATHER IS ANTICIPATED AT THIS TIME.

FISHER
Local storm report, Jun 5, 8:02 PM EST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
802 PM EST SUN JUN 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             4 NE MICHIGAN CITY      41.75N 86.82W
06/05/2005  1.75 INCH        LA PORTE           IN   BROADCAST MEDIA

0230 PM     TORNADO          2 E THREE OAKS          41.80N 86.57W
06/05/2005                   BERRIEN            MI   LAW ENFORCEMENT

            TORNADO WAS ON THE GROUND AT THE INTERSECTION OF AVERY
            ROAD AND US 12. IT HAS LIFTED BUT IS STILL BEING OBSERVED
            APPROX. 500 FEET OF THE GROUND.

0300 PM     TSTM WND DMG     WATERVLIET              42.19N 86.26W
06/05/2005                   BERRIEN            MI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN

0312 PM     TSTM WND DMG     MONON                   40.86N 86.88W
06/05/2005                   WHITE              IN   EMERGENCY MNGR

            LARGE TREE DOWN ON MEDICAL BUILDING.

0315 PM     MARINE TSTM WIND MICHIGAN CITY           41.71N 86.88W
06/05/2005  43 MPH           LA PORTE           IN   OFFICIAL NWS OBS

0325 PM     TSTM WND DMG     3 SE NORTH JUDSON       41.19N 86.74W
06/05/2005                   STARKE             IN   TRAINED SPOTTER

            NUMEROUS TREES DOWN.

0335 PM     TSTM WND DMG     WINAMAC                 41.05N 86.60W
06/05/2005                   PULASKI            IN   TRAINED SPOTTER

            NUMEROUS TREES DOWN.

0338 PM     TSTM WND DMG     CULVER                  41.22N 86.42W
06/05/2005                   MARSHALL           IN   TRAINED SPOTTER

            LARGE TREE DOWN.

0339 PM     TSTM WND DMG     15 WNW ROCHESTER        41.14N 86.46W
06/05/2005                   FULTON             IN   TRAINED SPOTTER

            TREES DOWN IN THE TOWN OF LEITERS FORD.

0355 PM     TSTM WND DMG     REYNOLDS                40.75N 86.87W
06/05/2005                   WHITE              IN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

0355 PM     HAIL             MONTICELLO              40.75N 86.76W
06/05/2005  0.88 INCH        WHITE              IN   EMERGENCY MNGR

0414 PM     TSTM WND DMG     GOSHEN                  41.58N 85.84W
06/05/2005                   ELKHART            IN   TRAINED SPOTTER

            62 MPH MEASURED WIND GUST. TREES DOWN ON COUNTY ROADS 18
            AND 19.

0414 PM     TSTM WND DMG     5 E NEW PARIS           41.50N 85.73W
06/05/2005                   ELKHART            IN   TRAINED SPOTTER

            1 1/2 FOOT TREE DOWN IN BENTON.

0415 PM     TSTM WND GST     GOSHEN                  41.58N 85.84W
06/05/2005  69 MPH           ELKHART            IN   AWOS

0417 PM     TSTM WND GST     SYRACUSE                41.42N 85.75W
06/05/2005  60 MPH           KOSCIUSKO          IN   TRAINED SPOTTER

0425 PM     TSTM WND DMG     LIGONIER                41.46N 85.59W
06/05/2005                   NOBLE              IN   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN NORTHWESTERN PART OF COUNTY.

0428 PM     TSTM WND DMG     MILLERSBURG             41.53N 85.70W
06/05/2005                   ELKHART            IN   TRAINED SPOTTER

            RV FLIPPED AT THE INTERSECTION OF COUNTY ROAD 34 AND
            STATE ROAD 15.

0443 PM     TSTM WND GST     MIDDLEBURY              41.67N 85.71W
06/05/2005  65 MPH           ELKHART            IN   TRAINED SPOTTER

0445 PM     TSTM WND DMG     LAGRANGE                41.64N 85.42W
06/05/2005                   LAGRANGE           IN   TRAINED SPOTTER

            TREES DOWN.

0445 PM     TSTM WND DMG     LOGANSPORT              40.75N 86.36W
06/05/2005                   CASS               IN   TRAINED SPOTTER

            SEVERAL LARGE TREES DOWN.

0445 PM     TSTM WND GST     STURGIS                 41.80N 85.42W
06/05/2005  60 MPH           ST. JOSEPH         MI   TRAINED SPOTTER

0450 PM     TSTM WND DMG     1 W WABASH              40.80N 85.84W
06/05/2005                   WABASH             IN   TRAINED SPOTTER

            LARGE TREE DOWN.

0455 PM     TSTM WND DMG     PERU                    40.75N 86.07W
06/05/2005                   MIAMI              IN   TRAINED SPOTTER

            SEVERAL TREES DOWN.

0503 PM     TSTM WND DMG     2 S ANGOLA              41.61N 85.00W
06/05/2005                   STEUBEN            IN   TRAINED SPOTTER

            8-12 INCH TREES DOWN. POWER LINES ALSO REPORTED DOWN.

0510 PM     TSTM WND DMG     AMBOY                   40.60N 85.93W
06/05/2005                   MIAMI              IN   TRAINED SPOTTER

            3 FOOT DIAMETER TREE DOWN ACROSS STATE ROAD 19.

0512 PM     TSTM WND DMG     COLDWATER               41.94N 85.00W
06/05/2005                   BRANCH             MI   LAW ENFORCEMENT

            TREES DOWN IN THE CITY OF COLDWATER.

0518 PM     TSTM WND DMG     MARION                  40.55N 85.67W
06/05/2005                   GRANT              IN   TRAINED SPOTTER

            TREES AND POWER LINES DOWN THROUGHOUT COUNTY.

0520 PM     TSTM WND DMG     8 SW HUNTINGTON         40.80N 85.61W
06/05/2005                   HUNTINGTON         IN   TRAINED SPOTTER

            SEVERAL TREES DOWN.

0520 PM     TSTM WND DMG     6 SSW ANGOLA            41.56N 85.04W
06/05/2005                   STEUBEN            IN   TRAINED SPOTTER

            14 INCH DIAMETER TREE DOWN.

0526 PM     TSTM WND GST     MOUNT ETNA              40.74N 85.56W
06/05/2005  70 MPH           HUNTINGTON         IN   TRAINED SPOTTER

            GUSTS TO 70 MPH WITH SUSTAINED WINDS AT 50 MPH.

0531 PM     TSTM WND DMG     MONTPELIER              40.55N 85.28W
06/05/2005                   BLACKFORD          IN   LAW ENFORCEMENT

            TREE DOWN IN MONTPELIER AND 6N HARTFORD CITY.

0533 PM     TSTM WND DMG     LITCHFIELD              42.04N 84.76W
06/05/2005                   HILLSDALE          MI   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN WESTERN AND NORTHERN PART OF THE
            COUNTY.

0545 PM     TSTM WND DMG     BLUFFTON                40.74N 85.17W
06/05/2005                   WELLS              IN   LAW ENFORCEMENT

            POWER LINES AND SEVERAL TREE BRANCHES DOWN IN THE CITY OF
            BLUFFTON.

0546 PM     TSTM WND DMG     DECATUR                 40.83N 84.93W
06/05/2005                   ADAMS              IN   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN ACROSS COUNTY. RESTAURANT
            DAMAGED. POWER OUT IN DECATUR

0600 PM     TSTM WND GST     CONVOY                  40.92N 84.71W
06/05/2005  60 MPH           VAN WERT           OH   AMATEUR RADIO

            GUSTS TO 60 MPH WITH SUSTAINED AT 50 MPH.

0611 PM     TSTM WND DMG     DEFIANCE                41.28N 84.36W
06/05/2005                   DEFIANCE           OH   AMATEUR RADIO

            TREES AND POWER LINES DOWN

0614 PM     TSTM WND GST     1 S SCOTT               40.97N 84.58W
06/05/2005  70 MPH           VAN WERT           OH   AMATEUR RADIO

0618 PM     TSTM WND DMG     CONTINENTAL             41.10N 84.27W
06/05/2005                   PUTNAM             OH   LAW ENFORCEMENT

            BARN BLOWN DOWN...RV ROLLED OVER

0620 PM     TSTM WND DMG     PAULDING                41.14N 84.58W
06/05/2005                   PAULDING           OH   LAW ENFORCEMENT

            POWER LINES DOWN

0635 PM     TSTM WND DMG     7 SE WAUSEON            41.48N 84.05W
06/05/2005                   FULTON             OH   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN

0640 PM     TSTM WND GST     LIBERTY CENTER          41.44N 84.01W
06/05/2005  60 MPH           HENRY              OH   AMATEUR RADIO

&&

MBOGUTH

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 10:45 PM ESTSevere Thunderstorm WarningIWXMarshall45 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.